# SDR IPXA2019041214957

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 32,569 hours, 22,270 cycles
- Engine: Pwa PW2040
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 32896285
- Part serial: 788
- Condition: Failed
- Location: Lt Engine Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

DIVERSION - L ENG BLEED OFF ILLUMINATED AFTER EAI WAS SELECTED ON DURING FLIGHT AT CRUISE FL 300. L ENG WAS FOLLOWED BY R ENG. L AND R PACK OFF. ACCOMPLISHED CHECKLIST AND DESCENDED TO 10,000 AFTER LOSS OF PRESSURE.REPLACED LT ENG HI PRESS SHUTOFF VALVE REF 36-11-07 AND LT FAN AIR TEMP SENSOR REF 36-11-17-004 AND LT FAN AIR MOD VALVE REF 36-11-16-024. LEAK AND OPS NORMAL.
